It only was 35mgs/day? I was wondering what kind of symptoms I should expect, if any. Also, how long does it take after your last does to start to feel withdrawal symptoms?
Every persons body is diferrant but for me id feel the wds the next day but it could take several days for u because u just started taking it. If any wds expect cold shakes no appitite diaghrea leg less syndrom and real weak no strenth at all and no sleep. If u have the symtoms try to drink plenty water and try to eat and stay active if u can
Going from Norco to methadone is a pretty big leap. Unless you feel your pain is unbearable, I would definitely stop the methadone right now. Besides being used as a pain medication, methadone is used by people who are trying to stop taking heroin, so it's a really powerful drug. You shouldn't have any problems stopping the methadone if you have only been taking it 4 days. Of course, everyone's body is different, but I think you'll be just fine.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2010 • 1 answer
Posted 13 Jun 2010 • 4 answers
Posted 6 Nov 2010 • 3 answers
Posted 18 Jun 2011 • 2 answers
If Im into methadone withdrawals for 9 days and take 3 of em will it them start over again from day?
Posted 29 Jul 2011 • 1 answer